CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 4, 页码: 920-944
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Multilevel mixed element method  fourth order eigenvalue problem  multi-connected planar domain  
A Simple Low-Degree Optimal Finite Element Scheme for the Elastic Transmission Eigenvalue Problem 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 30, 期号: 4, 页码: 1061-1082
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
subject Elastic transmission eigenvalue problem  nonconforming finite element method  high accuracy  
A High Accuracy Nonconforming Finite Element Scheme for Helmholtz Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 3, 页码: 20
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:68/0  |  Submit date:2020/09/23
Nonconforming finite element method  Transmission eigenvalues  High accurary  
Optimal lower bound for the first eigenvalue of fourth order measure differential equation 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Lijuan,Zhou;  Gang,Meng
Favorite  |  View/Download:78/0  |  Submit date:2019/01/07
Eigenvalue  Fourth order equation  Minimization problem  Optimal lower bound  
RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM 期刊论文
Journal of Computational Mathematics, 2017, 卷号: 35, 期号: 6, 页码: 828
Authors:  Xi Yingxia;  Ji Xia
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
(CIP)-I-0 Methods for the Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 68, 期号: 1, 页码: 326-338
Authors:  Geng, Hongrui;  Ji, Xia;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Transmission eigenvalues  High order eigenvalue problem  Discontinuous Galerkin method  Lagrange elements  
C(0)IPG for a Fourth Order Eigenvalue Problem 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 2, 页码: 393-410
Authors:  Ji, Xia;  Geng, Hongrui;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Fourth order eigenvalue problem  discontinuous Galerkin method  spectrum approximation  
Existence of positive solutions for a general nonlinear eigenvalue problem 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 3, 页码: 367-372
Authors:  Cheng, Xi-you;  Zhang, Zhi-tao
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
unbounded linear operator  fixed point index  positive solution